Skip to content
STATINS
avatar
gargoyle posted:
I WAS TAKING SIMVASTATIN, BUT I GOT SEVERE CALF CRAMPS. SO MY GASTROINTENOLOGIST SAID I COULD STOP TAKING IT BECAUSE MY CHOLESTEROL IS GOOD NOW. AND I HAVEN'T HAD ANY MORE CRAMPS.
Reply
 
avatar
iride6606 responded:
Sounds like your doctor did the right thing by having you stop.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

Lower cholesterol without drugs
I also had cholesterol numbers that kept inching higher. At 237 my dr. suggested meds. I don't want to go that route so took a good look at ... More
Was this Helpful?
20 of 22 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.